Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2008, 2:40 PM EST for Emanuel County, Treutlen County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2008, 2:40 PM EST (19:40 UTC)
- Expired
- Feb 6, 2008, 3:15 PM EST
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 3:05 PM EST | TSTM WND DMG | 5 Sw Swainsboro, GA | TWO TREES DOWN OFF FLOUNDER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 061941
SVRFFC
GAC107-283-062015-
/O.NEW.KFFC.SV.W.0014.080206T1940Z-080206T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EMANUEL COUNTY IN EAST CENTRAL GEORGIA
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 315 PM EST
* AT 238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
18 MILES NORTHWEST OF SOPERTON TO 9 MILES NORTHWEST OF LOTHAIR TO
15 MILES WEST OF LOTHAIR...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COVENA...BLUNDALE...SWAINSBORO...MODOC AND LEXSY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3261 8217 3235 8241 3230 8272 3233 8274
3245 8269 3247 8264 3252 8264 3253 8257
3257 8260 3264 8248 3269 8250 3275 8244
3282 8228 3281 8216
TIME...MOT...LOC 1940Z 253DEG 44KT 3262 8270 3247 8270
3230 8288
$$1 follow-up statement
000
WWUS52 KFFC 061958
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST WED FEB 6 2008
GAC107-283-062015-
/O.CON.KFFC.SV.W.0014.000000T0000Z-080206T2015Z/
TREUTLEN GA-EMANUEL GA-
258 PM EST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EST
FOR EMANUEL AND TREUTLEN COUNTIES...
AT 256 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BLUNDALE TO NORRISTOWN TO SOPERTON...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZAIDEE...COVENA...SWAINSBORO...MODOC...SUMMERTOWN...NUNEZ AND
CANOOCHEE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3261 8217 3235 8241 3230 8272 3233 8274
3245 8269 3247 8264 3252 8264 3253 8257
3257 8260 3264 8248 3269 8250 3275 8244
3282 8228 3281 8216
TIME...MOT...LOC 1958Z 253DEG 44KT 3273 8243 3253 8245
3239 8260
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:35 AM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Feb 6, 11:35 AM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1135 AM EST WED FEB 6 2008 .UPDATE... CURRENT SEVERE WEATHER THREAT CONTINUES TO SHIFT EAST. HAVE REMOVED THE ATLANTA METRO AREA FROM TORNADO WATCH #48. ANYTHING BEHIND THE MAIN LINE...NOW ALONG AN ATHENS...THOMASTON...FORT BENNING LINE...WILL JUST BE SHOWERS AS COLD FRONT ENTERING NORTHWEST GEORGIA SHOULD KEEP PUSHING THROUGH THE FORECAST AREA THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 532 AM EST WED FEB 6 2008/ UPDATE... TORNADO WATCH NUMBER 46 FOR NORTHWEST GEORGIA HAS JUST BEEN ISSUED. IT IS VALID THROUGH 11AM EST. PREV DISCUSSION... /ISSUED 530 AM EST WED FEB 6 2008/ SHORT TERM /TODAY THROUGH FRIDAY/... CURRENT RADAR/SATELLITE LOOP SHOWS STRONG FRONTAL SYSTEM MOVING THROUGH MS AND INTO AL AT THE MOMENT. THIS FRONT SHOULD BE ENTERING NW GA BY 10-11Z. ALL MODELS IN GOOD AGREEMENT ON EVOLUTION OF SYSTEM AND HAVE FINALLY COME INTO GOOD AGREEMENT ON THE TIMING. THE MAIN SURFACE LOW CENTER HAS MOVED NE INTO THE OH RIVER VALLEY AND IS EXPECTED TO CONTINUE MOVING NE THROUGH TONIGHT. AS IT MOVES NORTHEASTWARD IT WILL PULL MOST OF THE BETTER DYNAMICS AND INSTABILITIES WITH IT. THIS WILL ALLOW THE FRONT AS IT REACHES GA TO WEAKEN SOME (AS THE MODELS ARE INDICATING)...BUT IT WILL STILL BE QUITE POTENT. THIS FRONT IS EXPECTED TO BE IN THE ATL AREA BY 15-16Z...AND CSG-MCN-AGS BY 18Z-00Z. BASICALLY ALL OF NORTH AND CENTRAL GEORGIA WILL SEE SHRA/TSRA AT SOME POINT IN THE DAY. THERE IS STILL A LOW LEVEL JET (50-60KT AT 850MB) ASSOCIATED WITH THIS SYSTEM THAT WILL MOVE ACROSS THE STATE WITH THE COLD FRONT. WITH SHOWERS AND THUNDERSTORMS MIXING DOWN SOME OF THESE STRONG WINDS THE MAIN FOCUS TODAY WILL BE DAMAGING WIND GUST. AS THIS FRONT ENTERS THE STATE IT WILL ENCOUNTER A WARM MOIST ATMOSPHERE (CURRENT TEMPS IN THE 60S WITH DEWPOINTS IN THE 50S) THAT IS CONDUCIVE TO THUNDERSTORM ACTIVITY. CAPES EXPECTED IN THE 200-400 RANGE AND LIS OF -1 TO -2 BY 12Z. ALL IN ALL A WEAK SQUALL LINE WILL REACH THE NW PART OF THE CWA 10Z-12Z...CONTINUING TO DIMINISH 12Z-18Z AS IT PROGRESSES TOWARD ATL-AHN...AND THEN REACHING CSG-MCN-AGS IN THE 18Z-00Z. AS THE FRONT CONTINUES EASTWARD THE POTENTIAL REMAINS FOR ACTIVITY TO INCREASE ACROSS SE AREAS DURING THE AFTERNOON/EVENING WITH A MORE FAVORABLE SFC ENVIRONMENT...BUT DECREASING DYNAMICS MAY LIMIT REDEVELOPMENT. WILL CONTINUE WITH THE WIND ADVISORY THROUGH 00Z THU ACROSS NE GA. ONCE THIS SYSTEM FINALLY EXITS THE CWA BY 06Z THU A WEAK RIDGE BEGINS BUILDING IN ACROSS THE REGION. THIS RIDGE KEEPS GA PRECIP FREE THROUGH FRI WITH TEMPS AT OR SLIGHTLY ABOVE SEASONAL NORMS. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE RIDGE WEAKENS AND MOVES EAST SAT ALLOWING A DRY COLD FRONT TO MOVE SOUTH THROUGH THE STATE. THIS DRY FRONT WILL JUST USHER IN A REINFORCING SHOT OFF COLD AIR FOR THE WEEKEND. A MUCH STRONGER RIDGE BUILDS IN FROM THE NORTHERN PLAINS SUN AND DOMINATES THE PATTERN THROUGH THE BEGINNING OF NEXT WEEK. AVIATION... COLD FRONT WITH SHOWERS/THUNDERSTORMS PUSHING TOWARD GA. SOME THUNDERSTORMS MAY BE SEVERE THIS MORNING WITH DAMAGING WINDS. EXPECT MVFR CEILINGS THROUGH THE MORNING AS STRONG LOW LEVEL WINDS BRING MOISTURE NORTHWARD INTO THE STATE. SOME LOCAL AREAS OF IFR ARE POSSIBLE UNTIL AROUND 13Z. VISIBILITY GENERALLY 6SM OR GREATER EXCEPT IN SHOWERS/THUNDERSTORMS. WINDS SOUTH TO SOUTHWEST 10 TO 15KT WITH SOME GUSTS TO 25KT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 36 60 35 62 / 90 10 0 0 0 ATLANTA 69 35 54 35 61 / 80 5 0 0 0 BLAIRSVILLE 62 33 54 31 56 / 70 0 0 5 0 CARTERSVILLE 64 35 53 28 59 / 60 0 0 0 0 COLUMBUS 68 36 61 35 66 / 100 5 0 0 0 GAINESVILLE 65 35 55 35 60 / 80 5 0 0 0 MACON 72 36 62 31 66 / 100 20 0 0 0 ROME 61 38 57 30 61 / 60 0 0 5 0 PEACHTREE CITY 67 35 58 31 61 / 90 5 0 0 0 VIDALIA 79 44 64 33 67 / 80 70 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: FANNIN...GILMER...LUMPKIN...TOWNS...UNION...WHITE. && 19
Hazardous weather outlook, Feb 6, 2:04 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 PM EST WED FEB 6 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 204 PM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF EAST CENTRAL GEORGIA THROUGH THIS AFTERNOON. .SYNOPSIS... STRONG LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO MOVE NORTHEASTWARD THROUGH THIS EVENING...PULLING A COLD FRONT ACROSS GEORGIA. A FEW STRONG THUNDERSTORMS AHEAD OF THE FRONT WILL MOVE ACROSS PORTIONS OF EAST CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS. .DISCUSSION... SOUTHWESTERLY WINDS ALOFT WILL REMAIN STRONG THROUGH EARLY THIS EVENING AHEAD OF AN UPPER LEVEL LOW MOVING INTO THE MID MISSISSIPPI VALLEY. THIS WARM MOIST FLOW WILL PROVIDE THE ENVIRONMENT FOR A ISOLATED THUNDERSTORMS ACROSS PORTIONS OF EAST CENTRAL GEORGIA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Feb 6, 1:38 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 138 PM EST WED FEB 6 2008 GAZ083-084-096-097-107-109-061930- 138 PM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN PULASKI...DODGE... BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 230 PM EST... AT 133 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TARVERSVILLE TO WEST OF WALLACE...MOVING EAST AT 50 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES THROUGH 230 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALLACE...BROWNDALE...TARVERSVILLE...HAWKINSVILLE... JEFFERSONVILLE...MOBLEY CROSSING...COLEY...CARY...BROWN HILL...FIVE POINTS...DANVILLE...COCHRAN...POWELL...FRAZIER AND EMPIRE. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Feb 6, 1:52 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 PM EST WED FEB 6 2008 GAZ105-106-108-061915- 152 PM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CRISP...WILCOX AND SOUTHERN DOOLY COUNTIES UNTIL 215 PM EST... AT 150 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CONEY...MOVING EAST AT 55 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP... WILCOX AND DOOLY COUNTIES THROUGH 215 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RAINES...GEORGIA VETERANS STATE PARK... CONEY...WENONA...CORDELE...VIENNA...TREMONT...SEVILLE... TIPPETTVILLE...PITTS AND PINEVIEW. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 6, 2:11 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 7 NW CORDELE 32.04N 83.85W
02/06/2008 DOOLY GA EMERGENCY MNGR
TWO TREES WERE BLOCKING ROADWAYS IN THE NORTHWEST CORNER
OF THE COUNTY.
&&
MGRIESINSpecial weather statement, Feb 6, 2:12 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 212 PM EST WED FEB 6 2008 GAZ106-108-061945- 212 PM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP AND WILCOX COUNTIES UNTIL 245 PM EST... AT 211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES NORTH OF TREMONT TO ARABI...MOVING EAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND WILCOX COUNTIES THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WENONA...TREMONT...ARABI...SEVILLE...HATLEY... PINEVIEW...PITTS...ROCHELLE...OWENSBORO AND ABBEVILLE.
Special weather statement, Feb 6, 2:31 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 231 PM EST WED FEB 6 2008 GAZ107-109-062000- 231 PM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN PULASKI AND DODGE COUNTIES UNTIL 300 PM EST... AT 227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GRESSTON TO 17 MILES SOUTHWEST OF EASTMAN...MOVING NORTHEAST AT 60 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI AND DODGE COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GRESSTON...NEW ERA...PLAINFIELD...EASTMAN AND CHAUNCEY.
Special weather statement, Feb 6, 2:35 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EST WED FEB 6 2008 GAZ075-076-062000- 235 PM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JEFFERSON AND GLASCOCK COUNTIES UNTIL 300 PM EST... AT 233 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORTH OF BASTONVILLE TO SOUTHWEST OF AVERA...MOVING NORTHEAST AT 60 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JEFFERSON AND GLASCOCK COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BASTONVILLE...GIBSON...AVERA...STAPLETON... WRENS...STELLAVILLE AND MATTHEWS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:21 AM EST | Tornado Warning | FFC | Dade | 39 min |
| Feb 6, 7:53 AM EST | Tornado Warning | FFC | Walker | 14 min |
| Feb 6, 8:03 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 27 min |
| Feb 6, 8:21 AM EST | Severe Thunderstorm Warning | FFC | Fannin, Murray | 24 min |
| Feb 6, 10:00 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 37 min |
| Feb 6, 11:32 AM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe | 28 min |
| Feb 6, 2:21 PM EST | Severe Thunderstorm Warning | FFC | Laurens | 24 min |
| Feb 6, 2:21 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| Feb 6, 2:30 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Washington | 30 min |
| Feb 6, 2:41 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 34 min |
| Feb 6, 3:10 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 20 min |
| Feb 6, 6:26 PM EST | Tornado Warning | FFC | Montgomery | 19 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.